# SDR AU960245

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: AN411A
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR OUTBOARD ATTACHMENT BOLT FAILED - BOLT WAS  PROTRUDING FROM SKIN
